Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Irregular bleeding with pain, sick feeling, high sex drive, taking micronor pill. Is it due to the pill?

Hi, iv been taking the micronor pill now for around 2-3 months , i have irregular bleeding every day which is a pain. And i feel sick quite often. my sex drive is rediculas and i constantly want sex. is this all due to this pill i have changed from pill to pill about 4 times now and iv had peoblems with every one. What do u suggest now ?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Please do not change medications without a proper guidance from your treating doctor.

In my opinion you should stop taking all oral contraceptive pills and go for other contraceptive measures like IUD (Intra Uterine Device) or mirena or a transdermal patch of the oral contraceptive.

Use barrier method or condoms for some time until you better with your symptoms.

The right and choice to choose a contraceptive lies with the individual. The doctor can only explain the merits and demerits.

Hope this helps you.

I wish you good health.

Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor